Bled all month before my 3rd depo. Got 3rd Depo-Provera shot and stopped bleeding. Had sex a couple times after. Now discharge and ovulation? Preg?

No. As long as you are getting the DepoProvera on time the chance of pregnancy is extremely low. You can do a pregnancy test if it will make you feel better but it isn't necessary. Depo normally starts out causing irregular bleeding and,as you continue using it, causes you to stop having periods. There is no reason to do ovulation predictor or pregnancy tests. Hope this reassures you.

Related Questions

Got 3rd Depo-Provera shot 2/9/15. Never been late to get any. Had sex a couple times after But feel like I ovulated (discharge, mild pain). Could I get preg?

Unlikely. The risk of pregnancy with regular use is very low, about 1%. If you are concerned check a pregnancy test. . Read more...
You should be fine . Having had 3 timely injections, it's not very likely that you ovulated. Also, "Less than 1 out of 100 women will get pregnant each year if they always use the birth control shot as directed." (http://www.plannedparenthood.org/health-info/birth-control/birth-control-shot-depo-provera#sthash.v4PleX59.dpuf). So you should be fine. Hope that helps. . Read more...

I got my 3rd Depo-Provera shot last week. Had sex a couple times. Noticed discharge of white/clear. Was very wet during sex. Now mild cramping. Ovu or preg?

Doubt pregnancy. The depo shot is quite effective for contraception so it is not likely that you would have conceived - but a pregnancy test will illuminate that question. Increased moisture during sex is a normal response to the stimulation you receive. Read more...

Didnt get my Depo-Provera 6 months ago and I wanted to get pregnant right away. The first month after I got my period and it was just brown and lasted 4 days. Now I am finally bleeding normally. I tested for ovulation but can't seem to get pregnant. Why?

One year. The depo-provera shot thins out the lining of your uterus. It may take a year after stopping the depo before you are able to get pregnant. After that, most couples are able to achieve pregnancy within a year of beginning conception. You are very likely to become pregnant within this time frame (8/14). Read more...
Wait. If you stop depoprovera it can take up to 6 months to ovulate. Depends on your cycles previously. If you did an ovulation test and ovulated there is a 10% chance a month to get pregnant; even with healthy partner and healthy ovaries etc. Wait about 4-6 months, do ovulationtest to time your intercourse (have sex every other day as soon as the test turns positive), take a prenatal vitor see your ob. Read more...
Unpredictable. Unfortunately, it is impossible to predict when you will restart ovulatory cycles. The depo effect may linger for 6-9 months. This has been 6 months since your last shot, so i would hope that by now, you are starting to have normal length, normal amount, normal frequency, ovulatory cycles. With birth control pills, when you stop taking them, you ovulate the next month. With depo, you have to wait. Read more...
Agree with all docs. Just remember, the average chance of conception each month is 20% with unprotected sex. If you are ovulating, then keep trying and wait. If no conception in 6 to 12 months, consult a fertility doctor for their expertise. Have your partner check a quick semen analysis to make sure he's okay on his end. Good luck! Read more...

I never missed a Depo-Provera shot and had my third shot last week. But had sex and ovulated after with discharge. Could I be pregnant?

Depo Provera (medroxyprogesterone) According to Planned Parenthood, you should have a less than 1% risk of pregnancy with timely shots. That is not a zero risk, but still quite effective. I am curious how you determined that you ovulated. Depo Provera (medroxyprogesterone) should suppress ovulation. If you are concerned about pregnancy, wait 2 weeks and take a pregnancy test. Read more...

My last shot of Depo-Provera povera was in november & I been. Having unprotected sex but now for the past week or so I been bleeding and heavy brown discharge?

Hormonal imbalance. You need to check a pregnancy test. If it is negative then you are bleeding from being in an anovulatory state where there is an imbalance of the two hormones. This can be a residual effect of the depo-provera and your gynecologist can correct it.For more info www.Askyourgynecologist.Org. Read more...